Advanced

Pointwise hyperbolicity implies uniform hyperbolicity

Hasselblatt, Boris; Pesin, Yakov and Schmeling, Jörg LU (2014) In Discrete and Continuous Dynamical Systems. Series A 34(7). p.2819-2827
Abstract
We provide a general mechanism for obtaining uniform information from pointwise data. For instance, a diffeomorphism of a compact Riemannian manifold with pointwise expanding and contracting continuous invariant cone families is an Anosov diffeomorphism, i.e., the entire manifold is uniformly hyperbolic.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Uniform hyperbolicity, nonuniform hyperbolicity, pointwise hyperbolicity
in
Discrete and Continuous Dynamical Systems. Series A
volume
34
issue
7
pages
2819 - 2827
publisher
American Institute of Mathematical Sciences
external identifiers
  • wos:000328253400008
  • scopus:84892377254
ISSN
1553-5231
DOI
10.3934/dcds.2014.34.2819
language
English
LU publication?
yes
id
52daa59c-6714-4a4f-b955-210c1792da02 (old id 4272235)
date added to LUP
2014-02-11 14:29:18
date last changed
2017-03-16 14:24:02
@article{52daa59c-6714-4a4f-b955-210c1792da02,
  abstract     = {We provide a general mechanism for obtaining uniform information from pointwise data. For instance, a diffeomorphism of a compact Riemannian manifold with pointwise expanding and contracting continuous invariant cone families is an Anosov diffeomorphism, i.e., the entire manifold is uniformly hyperbolic.},
  author       = {Hasselblatt, Boris and Pesin, Yakov and Schmeling, Jörg},
  issn         = {1553-5231},
  keyword      = {Uniform hyperbolicity,nonuniform hyperbolicity,pointwise hyperbolicity},
  language     = {eng},
  number       = {7},
  pages        = {2819--2827},
  publisher    = {American Institute of Mathematical Sciences},
  series       = {Discrete and Continuous Dynamical Systems. Series A},
  title        = {Pointwise hyperbolicity implies uniform hyperbolicity},
  url          = {http://dx.doi.org/10.3934/dcds.2014.34.2819},
  volume       = {34},
  year         = {2014},
}